MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 08/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The arjo repair technician was informed by the customer staff about an incident involving a citadel plus bed frame.It was reported that the patient fell from the bed and was injured when the side rail broke.The incident occurred while the customer staff was bathing the patient, who was leaning against the right side rail at that time.Initially, there was no indication that any medical intervention was required.On 21 april 2026, arjo received new information related to this event.The claim alleges that the patient fall associated with the hospital bed resulted in a femur fracture requiring hospitalisation and medical treatment.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki, PL-62 052
PL  PL-62052
MDR Report Key25200024
Report Number1419652-2026-00099
Device Sequence Number10019209
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)200803
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2026
Report Date (Section F) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/21/2026
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer05/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Date Report Sent to FDA05/18/2026